MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND C5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND C5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 58-00-00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the c5 system.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was able to confirm the reported issue and traced the failure to a defective processor board.The technician replaced the board to resolve the reported issue.Subsequent functional verification testing was completed without further issues and the unit was returned to service.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a c5 system displayed a warning message during maintenance.There was no patient involvement.
 
Additional Manufacturer Narrative
The exchanged processor board was returned to livanova (b)(4) for further investigation.The investigation at the manufacturing site revealed that some pins of the microcontroller were oxidized.The processor board was identified to be defective as some signals were short circuited.As root cause non conformity soldering joints were identified.This is a known issue and a corrective action was implemented for the reported issue.

Brand Name
C5 SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7909321
Report Number9611109-2018-01253
Device Sequence Number2052375
Product Code DTQ
UDI-Device Identifier04033817900924
UDI-Public(01)04033817900924(11)170925
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K093882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-00-00
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1